# SDR I5EA2021111000001

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N808TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 76,744 hours, 44,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 50508
- Condition: No Test
- Location: M1137 / Sta.975
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CABIN EMERGENCY LIGHTS INOP. REMOVED AND REPLACED R/H AFT EMERGENCY LIGHT BATTERY AT M1137 / STA.975 IAW B737-400 AMM 33-51-51. OPS CHECK GOOD.
